# SDR DALA2019111316624

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,817 hours, 23,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1352961) ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 3L / ACARS TEXT: FRC5212033L DOORDISARM PLACARD WEDGES AGAINST ARMING LEVER / INTERIOR. CORRECTIVE ACTION: ADJ LATCH. OK FOR SVC.
